On a characterization of the complex hyperbolic space

Ovidiu Munteanu University of California

Differential Geometry mathscidoc:1609.10174

Journal of Differential Geometry, 84, (3), 611-621, 2010
Consider a compact K¨ahler manifold Mm with Ricci curvature lower bound RicM ≥ −2 (m + 1) . Assume that its universal cover fM has maximal bottom of spectrum 1 fM = m2. Then we prove that fM is isometric to the complex hyperbolic space CHm.
No keywords uploaded!
[ Download ] [ 2016-09-11 21:41:00 uploaded by admin ] [ 468 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{ovidiu2010on,
  title={ON A CHARACTERIZATION OF THE COMPLEX HYPERBOLIC SPACE},
  author={Ovidiu Munteanu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911214100449949831},
  booktitle={Journal of Differential Geometry},
  volume={84},
  number={3},
  pages={611-621},
  year={2010},
}
Ovidiu Munteanu. ON A CHARACTERIZATION OF THE COMPLEX HYPERBOLIC SPACE. 2010. Vol. 84. In Journal of Differential Geometry. pp.611-621. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911214100449949831.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved